# SDR USAASB97110

- Difficulty date: April 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N253AU
- Make and model: Boeing 737201
- Aircraft serial: 22795
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6104789
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLE - DURING OPERATIONAL CHECK OF THE EMERGENCY LIGHTS, MAINTENANCE FOUND THE RIGHT OVERWING EMERGENCY LIGHT INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE BATTERY PACK AND THE POWER SUPPLY PER MM.  OPERATIONAL CHECK NORMAL.  BATTERY PACK - P/N 61-0478-9.  POWER SUPPLY - P/N 60-1321-1.  REF:  OPERATOR CONTROL NR 97ZZZX2013.  (X)
